# SDR ASAA2013031394161

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,853 hours, 7,640 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON CABIN ALTITUDE CONTROL PANEL WITH ALTERNATE (GREEN) LIGHT ALSO ILLUMINATED, NO NOTICABLE PRESSURE CHANGES.  FOLLOWED QRH AND SELECTED ALTERNATE POSITION ON CONTROL PANEL, PRESSURE OPERATES NORMALLY, NOTE: SLIGHT DUCT SPLIT.  LT DUCT PRESSURE=31, RT DUCT PRESSURE= 43.  ACFT GROUNDED. NO FAULTS ON NR 1 CONT, NR 2 CONTROLLER FAULTED OF LRU, CLEARED FAULT. RAN SYS GROUND TEST 2XS ON PRESS CONT NR 2 BOTH XS TEST PASSES.  RETURN PANEL TO AUTO, REF MM 21-31-00-700-802. NO AUTO PRESS HISTORY. THE IN-FLIGHT DUCT PRESSURE SPLIT IS LESS THAN 20 PSIG NO FURTHER ACTION IS REQUIRED, DUCT SPLIT IS WITHIN LIMITS REF MM 36-11-00 STEP 1. I (1).
